# SDR C2XA10RI059

- Difficulty date: May 11, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N13538
- Make and model: Emb EMB-145LR
- Aircraft serial: 145527
- Aircraft time: 20,627 hours, 15,578 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Sensor
- Part number: 102AU1AF
- Part serial: A18499
- Condition: Inoperative
- Location: Nr 2 Tat
- Part time: 19,355 hours, 14,723 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2700 - EWR - FLIGHT CREW REPORTED NR 2 TAT HEAT INOP INDICATION ON EICAS.  CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFULLY.  EWR MX REMOVED AND REPLACED NR 2 TAT SENSOR AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
